Indian Academy of Sciences
Articles written in Proceedings – Mathematical Sciences
Normal subgroups ofSL1,D and the classification of finite simple groups
Andrei Rapinchuk Alexander Potapchik
LetD be a division algebra of degree three over an algebraic number fieldK and let G = SLD. We prove that the normal subgroup structure of G(K) is given by the Platonov-Margulis conjecture. The proof uses the classification of finite simple groups.
Current Issue Volume 129 | Issue 5November 2019
Click here for Editorial Note on CAP Mode
© 2017-2019 Indian Academy of Sciences, Bengaluru.